Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On dual Banach algebras


Author: Pak Ken Wong
Journal: Proc. Amer. Math. Soc. 108 (1990), 899-904
MSC: Primary 46H10
MathSciNet review: 993761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a semisimple Banach algebra with $ \left\Vert \right\Vert$, which is a dense subalgebra of a semisimple Banach algebra $ B$ with $ \left\vert \right\vert$ such that $ \left\Vert \right\Vert$ majorizes $ \left\vert \right\vert$ on $ A$. The purpose of this paper is to investigate the dual property between the algebras $ A$ and $ B$. Some well-known results follow from this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H10

Retrieve articles in all journals with MSC: 46H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993761-8
Keywords: Semisimple Banach algebra, dual algebra, socle, minimal idempotent
Article copyright: © Copyright 1990 American Mathematical Society